# SDR UALA2008120106705

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 32,513 hours, 8,725 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Condition: Faulty
- Location: Elevator Feel
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  ELEVATOR FEEL STATUS MESSAGE.  REPLACED ELEVATOR FEEL COMPUTER.
